Jump to content

Stomach burning


[Lo...]

Recommended Posts

I have burning in the pit of my stomach and my upper back as well.  I took a tbl of apple cider vinegar cause I read that  you need acid when u have too much acid, but it hasn't helped. Feel tired and cranky and just want to SCREAM. Have so much to do, yet feel like doing nothing.
Link to comment
Share on other sites

I've had this, I believe it's a common withdrawal symptom. When I was in detox the hospital gave me Pepcid for my stomach, I didn't ask for it so I guess it must be protocol. If you check out ok I'm sure it's just benzo withdrawal, it will go way in time. Hang in there  :therethere:
Link to comment
Share on other sites

  • 3 weeks later...

Yeah, stomachs do get uppity in withdrawal. My whole GI tract got uppity!

 

I took imodium for diarrhea, and Maalox or something like it for the tummy. Acidic substances probably will not help.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...